Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 293, NWS Hastings, NE

September 4, 2012Jewell County, Kansas

NWS Hastings, NE issued this severe thunderstorm warning at Sep 4, 2012, 7:05 PM CDT for Jewell County, Kansas. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 4, 2012, 7:05 PM CDT (00:05 UTC)
Expired
Sep 4, 2012, 7:45 PM CDT
In force
40 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Jewell County, KS

The radar

The Grand Island radar (KUEX), 59 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 4, 7:10 PM CDTTSTM WND DMGFormoso, KSWIND GUST KNOCKED TREE DOWN ONTO POWER LINES WHICH STARTED A HOUSE FIRE IN FORMOSO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.1 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2012-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2236 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2012-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2236 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
2432 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

668 
WUUS53 KGID 050005
SVRGID
KSC089-050045-
/O.NEW.KGID.SV.W.0293.120905T0005Z-120905T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
705 PM CDT TUE SEP 4 2012

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JEWELL COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 745 PM CDT

* AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR MONTROSE...OR 26 MILES
  NORTH OF BELOIT...AND MOVING EAST AT 25 MPH. NICKEL SIZE HAIL MAY
  ALSO ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  MONTROSE...LOVEWELL STATE PARK...WEBBER AND FORMOSO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3973 9793 3973 9836 3981 9836 3992 9834
      3993 9834 3997 9793
TIME...MOT...LOC 0005Z 262DEG 20KT 3984 9811
WIND...HAIL 60MPH 0.88IN

$$

HEINLEIN
1 follow-up statement
919 
WWUS53 KGID 050044
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
744 PM CDT TUE SEP 4 2012

KSC089-050054-
/O.EXP.KGID.SV.W.0293.000000T0000Z-120905T0045Z/
JEWELL KS-
744 PM CDT TUE SEP 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JEWELL COUNTY WILL
EXPIRE AT 745 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3973 9793 3973 9836 3981 9836 3992 9834
      3993 9834 3997 9793
TIME...MOT...LOC 0044Z 262DEG 20KT 3987 9783

$$

HEINLEIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 7:00 PM CDT, 5 minutes earlier.

Area forecast discussion, Sep 4, 7:00 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
700 PM CDT TUE SEP 4 2012

.AVIATION...00Z KGRI TAF. WIND WILL SWITCH TO THE NORTHWEST...BUT
VFR CONDITIONS WILL PREVAIL. WIND WILL STAY UP A BIT TONIGHT AND
SOME GUSTS WILL DEVELOP WITH DEEPER MIXING FOR WEDNESDAY.

&&

.PREV DISCUSSION... /ISSUED 355 PM CDT TUE SEP 4 2012/

SHORT TERM...TONIGHT THROUGH FRIDAY...CHANGING WEATHER
CONDITIONS ARE EXPECTED THROUGH THE SHORT TERM PERIODS AS A PAIR
OF APPROACHING COLD FRONTS ARE EXPECTED TO BRING COOLER WEATHER
ALONG WITH VARYING CHANCES FOR THUNDERSTORMS THROUGH THE END OF
THE WEEK. THE FIRST OF THESE COLD FRONTS...CURRENTLY VISIBLE IN WV
IMAGERY STRETCHING FROM NORTHERN MINNESOTA TO THE NEBRASKA
PANHANDLE...IS FORECAST TO CROSS THE LOCAL AREA OVERNIGHT...WITH A
FEW SHOWERS AND THUNDERSTORMS POSSIBLE AHEAD OF THE BOUNDARY THIS
EVENING. AT THIS TIME...THE LATEST MESO ANALYSIS FROM SPC
INDICATES THE BEST INSTABILITY AND SHEAR ARE OFF TO THE NORTHEAST
OF THE LOCAL AREA...WHERE THE BULK OF THE STRONGER STORMS ARE
EXPECTED THIS EVENING. EVEN SO...A FEW SHOWERS AND THUNDERSTORMS
HAVE BEGUN TO DEVELOP NEAR GOODLAND KANSAS THE PAST HOUR OR
SO...AND COULD SEE SOME ADDITIONAL DEVELOPMENT PUSH ACROSS NORTH
CENTRAL KANSAS THROUGH THE EARLY EVENING HOURS. THE 18Z NAM AND
12Z WRF APPEAR TO HAVE THE BEST HANDLE ON THIS INITIAL DEVELOPMENT
TO OUR SOUTHWEST...AND WENT WITH A BLENDED SOLUTION OF THESE
MODELS THROUGH THE OVERNIGHT HOURS WITH SMALL CHANCE POPS FOR JUST
ABOUT EVERYONE AHEAD OF THE APPROACHING COLD FRONT. ONCE THIS
FRONT PUSHES THROUGH THE ENTIRE FORECAST AREA BY NOON
TOMORROW...EXPECT A MUCH COOLER AIRMASS...WITH BREEZY NORTHERLY
WINDS IN ITS WAKE. 850MB TEMPS SHOW A MARKED 10C DROP BEHIND THE
FRONT...AND CORRESPONDINGLY EXPECT A RETURN TO NEAR NORMAL TEMPS
WEDNESDAY AFTERNOON AFTER THIS AFTERNOONS NEAR RECORD TEMPS. AT
THIS HOUR...GRI HAS TOPPED AT 102...AND STANDS JUST 1 DEGREE SHY
OF THE RECORD FOR SEPTEMBER 4TH OF 103 SET BACK IN 1945.

AFTER A MORE SEASONAL AND BREEZY WEDNESDAY...EXPECT THE RETURN
FLOW AROUND THE SURFACE HIGH PRESSURE SYSTEM ACROSS EASTERN
NEBRASKA TO ADVECT SOME WARMER AND MORE HUMID AIR BACK ACROSS THE
REGION ON THURSDAY WITH HIGH TEMPERATURES CLIMBING BACK A FEW
DEGREES ABOVE NORMAL AMD INSTABILITY CORRESPONDINGLY INCREASING
ACROSS THE REGION. THIS INCREASED INSTABILITY ALONG WITH FORCING
FROM A PASSING UPPER LEVEL SHORTWAVE SHOULD BE ENOUGH TO SPARK A
FEW STRONG THUNDERSTORMS ACROSS THE REGION THURSDAY AFTERNOON AND
EVENING...AND WENT AHEAD AND CONTINUED TO HIGHLIGHT THIS
POSSIBILITY IN LATEST HWO. THEREAFTER...AN EVEN STRONGER COLD
FRONT IS EXPECTED TO CROSS THE REGION EARLY FRIDAY MORNING
PROVIDING ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS...ALONG
WITH AN EVEN COOLER AIRMASS...EXPECTED TO DROP TEMPERATURES
FRIDAY AFTERNOON INTO THE LOWER TO MIDDLE 70S MOST LOCATIONS.

LONG TERM...FRIDAY NIGHT THROUGH NEXT TUESDAY. COMPARED TO THE
SHORT TERM SECTION ABOVE...MOST OF THIS 4-DAY STRETCH IS LOOKING
RATHER TRANQUIL AND SEASONAL FOR EARLY-MID SEPTEMBER...WITH LITTLE
RISK OF RAINFALL/THUNDERSTORMS AND IN FACT NO MENTION OF
PRECIPITATION IN THE FORECAST AT THIS TIME. IN THE MOST GENERAL
SENSE...THE CWA WILL SPEND MOST OF THIS TIME FRAME UNDER THE
INFLUENCE OF DRY WEST-NORTHWEST FLOW ALOFT IN THE WAKE OF A VIGOROUS
SHORTWAVE PASSING THROUGH FRIDAY NIGHT.

FRIDAY NIGHT...THE 12Z ECWMF/GFS SOLUTIONS ARE BOTH IN GOOD
AGREEMENT DEPICTING THE SOUTHWEST PERIPHERY OF A STRONG...RATHER
AMPLIFIED POSITIVELY TILTED MID/UPPER SHORTWAVE TROUGH PASSING OVER
THE HEART OF THE CENTRAL PLAINS. THE SURFACE COLD FRONT ASSOCIATED
WITH THIS WAVE SHOULD ALREADY BE WELL SOUTH OF THE CWA BY FRIDAY
EVENING...ALONG WITH ALL ASSOCIATED SHOWERS/STORMS. THAT BEING
SAID...IF THE FRONT SLOWS A BIT IT WOULDN/T TAKE MUCH TO SEE A FEW
SHOWERS LINGER MAINLY IN KS ZONES DURING THE EARLY EVENING
HOURS...SO TIMING WILL NEED WATCHED. FOR LOW TEMPS...STILL LOOKS
LIKE A SEASONABLY COOL NIGHT RANGING FROM UPPER 40S NORTH TO MID 50S
SOUTH.

SATURDAY/SAT NIGHT...THIS MAY ARGUABLY BE THE MOST PLEASANT 24 HOURS
OF THE ENTIRE FORECAST PERIOD. ALOFT...DRY NORTHERLY FLOW PREVAILS
ON THE EASTERN PERIPHERY OF A MID/UPPER RIDGE CENTERED OVER THE
DESERT SOUTHWEST/SOUTHERN ROCKIES...WHILE AT THE SURFACE...COOL HIGH
PRESSURE RESULTS IN MUCH LIGHTER WINDS THAN THOSE ON FRIDAY. STILL
HAVE HIGHS ONLY IN THE MID 70S CWA-WIDE...WITH SAT NIGHT LOWS
GENERALLY AROUND 50.

SUNDAY/SUNDAY NIGHT...THE MID/UPPER FLOW TURNS A BIT MORE WESTERLY
AS THE NORTHEASTERN PERIPHERY OF THE WESTERN CONUS RIDGE FLATTENS A
BIT...WHILE AT THE SURFACE...AT LEAST LIGHT SOUTHERLY BREEZES BECOME
ESTABLISHED ON THE BACKSIDE OF RETREATING HIGH PRESSURE. THIS
SOUTHERLY FLOW WILL GIVE TEMPS A BOOST OVER SAT...BUT STILL ONLY
BACK UP TO 80 MOST AREAS FOR HIGHS...AND MAINLY MID 50S FOR LOWS.

MONDAY/MONDAY NIGHT...A QUASI-ZONAL FLOW ALOFT BECOMES BETTER
ESTABLISHED...AS THE RIDGE MID/UPPER RIDGE CONTINUES TO BE SQUASHED
SOUTHWARD A BIT BY A PROGRESSIVE LOW AMPLITUDE WAVE TRACKING FROM
THE PACIFIC NORTHWEST ACROSS THE NORTHERN ROCKIES. IN FACT...THE
DETERMINISTIC 12Z GFS RUN ACTUALLY SHOWS STORMS DEVELOPING MAINLY
JUST WEST OF THE CWA MONDAY NIGHT...BUT WITH LITTLE SUPPORT FROM
EITHER THE GFS ENSEMBLE MEAN OR ECMWF WILL LEAVE DRY FOR NOW...AS
MOISTURE/INSTABILITY SHOULD STILL BE LACKING QUITE A BIT. EARLY
INDICATIONS FROM THE ECMWF ARE THAT MONDAY COULD BE A BIT BREEZY
FROM THE SOUTH IN RESPONSE TO NORTHERN PLAINS PRESSURE FALLS. FOR
HIGH TEMPS...AM ONLY DEPICTING A SLIGHT WARMUP INTO THE MID-UPPER
80S MOST AREAS FOR NOW...BUT COULD FORESEE THESE HIGHS EVENTUALLY
BEING RAISED MORE SO TOWARD 90.

TUESDAY...KEPT THE FCST PRECIP-FREE...ALTHOUGH THIS WILL ALSO BARE
WATCHING AS THE NEXT SURFACE COLD FRONT APPROACHES THE AREA IN
RESPONSE TO THE SHORTWAVE TROUGH NOW CROSSING THE NORTHERN
PLAINS/SOUTH CENTRAL CANADA. FOR HIGHS...HAVE A FEELING THAT MUCH
LIKE MONDAY THE CURRENTLY DEPICTED HIGHS IN THE MID-UPPER 80S COULD
ULTIMATELY END UP CLOSER TO 90...BUT WILL NOT GO THAT WARM YET.
LOOKING JUST BEYOND THE OFFICIAL FORECAST PERIOD...STAY TUNED FOR
THE POSSIBLE INCLUSION OF SLIGHT POPS IN THE TUES NIGHT-WEDNESDAY
TIME FRAME IF TRENDS HOLD.

PREV DISCUSSION... /ISSUED 1241 PM CDT TUE SEP 4 2012/

AVIATION...18Z KGRI TAF...PREVAILING VFR CONDITIONS EXPECTED AT
KGRI FOR THE NEXT 24 HOURS...ALBEIT...MAY SEE IN ISOLATED
THUNDERSTORM IN THE VICINITY OF KGRI DURING THE EVENING HOURS
AHEAD OF AN APPROACHING COLD FRONT. AT THIS TIME...CONFIDENCE IS
NOT HIGH ENOUGH TO INCLUDE A TEMPO GROUP...BUT INTRODUCED A CB AND
SCT CIG AT 5KFT AFT 00Z TO HIGHLIGHT THE POTENTIAL. ONCE THE FRONT
REACHES THE TERMINAL...AROUND 07Z OR SO...EXPECT AN ABRUPT CHANGE
IN WIND DIRECTION AND POTENTIAL FOR ANY CONVECTIVE ACTIVITY TO
DIMINISH. WINDS DURING THE EARLY MORNING HOURS WILL LIKELY REMAIN
BELOW 18KTS...BUT EXPECT GUST TO NEAR 30KTS BEHIND THIS FRONT
DURING BY LATE MORNING WEDNESDAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Sep 4, 3:24 PM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
324 PM CDT TUE SEP 4 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
052030-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
324 PM CDT TUE SEP 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LATE THIS AFTERNOON THROUGH TONIGHT...THUNDERSTORMS WILL BE
POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA. A FEW THUNDERSTORMS MAY
BE ON THE STRONG TO SEVERE SIDE...MAINLY ALONG AND NORTHEAST OF A
LINE FROM FAIRMONT TO LITCHFIELD NEBRASKA. HAIL NEAR THE SIZE OF
QUARTERS AND DAMAGING WIND GUSTS OF 60 MPH OR GREATER ARE THE
PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THURSDAY THROUGH FRIDAY...THERE WILL BE ADDITIONAL CHANCES FOR
THUNDERSTORMS ACROSS PORTIONS OF THE OUTLOOK AREA. THURSDAY
AFTERNOON AND EVENING...A FEW THUNDERSTORMS COULD BE ON THE STRONG
TO SEVERE SIDE...WITH QUARTER SIZED HAIL AND DAMAGING WIND GUSTS
OF 60 MPH BEING THE PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH
TONIGHT...MAINLY ACROSS PORTIONS OF SOUTH CENTRAL NEBRASKA.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

ROSSI

In the hours before

Local storm report, Sep 4, 5:48 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
548 PM CDT TUE SEP 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND GST     PHILLIPSBURG            39.75N 99.32W
09/04/2012  M60 MPH          PHILLIPS           KS   AWOS

            60MPH WIND GUST REPORTED AT AIPORT AWOS AT 542PM.

&&

PBEDA
Local storm report, Sep 4, 6:32 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
632 PM CDT TUE SEP 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     ZURICH                  39.23N 99.43W
09/04/2012                   ROOKS              KS   COUNTY OFFICIAL

            TREES UPROOTED IN TOWN

&&

PBEDA
Local storm report, Sep 4, 6:33 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
633 PM CDT TUE SEP 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND DMG     WOODSTON                39.45N 99.10W
09/04/2012                   ROOKS              KS   COUNTY OFFICIAL

            POWER LINES SNAPPED AND POWER KNOCKED TO PARTS OF TOWN.

&&

PBEDA
Local storm report, Sep 4, 6:40 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
640 PM CDT TUE SEP 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     STOCKTON                39.44N 99.27W
09/04/2012                   ROOKS              KS   COUNTY OFFICIAL

            GARAGE ROOF RIPPED OFF. SHED KNOCKED OVER. TREES
            UPROOTED. ALL EVENTS OCCURED IN TOWN.

&&

PBEDA
Local storm report, Sep 4, 7:01 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
701 PM CDT TUE SEP 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND DMG     1 S JEWELL              39.66N 98.15W
09/04/2012                   JEWELL             KS   CO-OP OBSERVER

            PEA TO NICKLE SIZED HAIL COVERED YARD. SMALL BRANCHES
            KNOCKED DOWN. 6 INCH THICK BRANCHES FROM DEAD TREE
            KNOCKED DOWN.

&&

PBEDA

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.